Journal article icon

Journal article

On local linear approximations to diffusion processes

Abstract:

Diffusion models have been used extensively in many applications. These models, such as those used in the financial engineering, usually contain unknown parameters which we wish to determine. One way is to use the maximum likelihood method with discrete samplings to devise statistics for unknown parameters. In general, the maximum likelihood functions for diffusion models are not available, hence it is difficult to derive the exact maximum likelihood estimator (MLE). There are many different ...

Expand abstract

Actions


Access Document


Publisher copy:
10.1155/2011/906846

Authors


Journal:
International Journal of Mathematics and Mathematical Sciences
Volume:
2011
Pages:
1-26
Publication date:
2011-01-01
DOI:
EISSN:
1687-0425
ISSN:
0161-1712
Source identifiers:
216404
Language:
English
Pubs id:
pubs:216404
UUID:
uuid:b625acb6-324a-4e8e-a21c-0d7b54e7f4f2
Local pid:
pubs:216404
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP